Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: D. S. Passman
Title: Infinite crossed products
Additional book information: Academic Press, New York, 460 pp., $84.50. ISBN 0-12-546390-1.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Susan Montgomery
Journal: Bull. Amer. Math. Soc. 24 (1991), 391-402
DOI: https://doi.org/10.1090/S0273-0979-1991-16044-1